# SDR UPS04M43291

- Difficulty date: July 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB NR 25 RIGHT BARREL NUT HOLE FOUND CORRODED ON BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION AT NR 25 RIGHT BARREL NUT HOLE REMOVED, BLENDED & REAMED TO 1.067 INCH FOUND OUT LIMIT.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 ON BLEND AREA AT BARREL NUT HOLE NR 25 RIGHT & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-H.  REPAIR C/O AT BULKHEAD NUT HOLE NR 25 RIGHT PER EO MD11-5510-19409-H & EN 1270-04, FOUND WITHIN LIMIT & SATISFACTORY.
